zbMATH — the first resource for mathematics

Acyclicity of solution sets to functional inclusions. (English) Zbl 1012.34011
The first purpose of the authors is to obtain topological properties (compact acyclic, \(R_{\delta}\)) of the fixed-point set of some operators, by using the inverse systems of topological spaces and the limit map technique. Examples illustrating this approach (multivalued Cauchy problems) are also considered.
The second aim of the authors is to prove a multivalued generalization of the Aronszajn theorem [N. Aronszajn, Ann. Math., II. Ser. 43, 730-738 (1942; Zbl 0061.17106)], by using the Browder-Gupta effective approach [F. E. Browder and C. P. Gupta, J. Math. Anal. Appl. 26, 390-402 (1969; Zbl 0176.45401)]. An interesting application to a multivalued boundary value problem conclude the second part of the paper.

34A60 Ordinary differential inclusions
47H10 Fixed-point theorems
Full Text: DOI
[1] Andres, J.; Gabor, G.; Górniewicz, L., Boundary value problems on infinite intervals, Trans. amer. math. soc., 351, 4861-4903, (1999) · Zbl 0936.34023
[2] Andres, J.; Gabor, G.; Górniewicz, L., Topological structure of solution sets to multivalued asymptotic problems, Z. anal. anwendungen, 19, 1, 35-60, (2000) · Zbl 0974.34045
[3] Aronszajn, N., Le correspondant topologique de l’unicité dans la théorie des équations différentielles, Ann. math., 43, 730-738, (1942) · Zbl 0061.17106
[4] Augustynowicz, A.; Dzedzej, Z.; Gelman, B.D., The solution set to BVP for some functional differential inclusions, Set-valued anal., 6, 257-263, (1998) · Zbl 0931.34046
[5] Benassi, C.; Gavioli, A., Approximation from the exterior of Carathéodory multifunctions, Acta. univ. palacki. slomuk., 39, 17-35, (2000) · Zbl 1041.28009
[6] Bressan, A.; Cellina, A.; Fryszkowski, A., A class of absolute retracts in spaces of integral functions, Proc. amer. math. soc., 112, 413-418, (1991) · Zbl 0747.34014
[7] Browder, F.; Gupta, C.P., Topological degree and nonlinear mappings of analytic type in Banach spaces, J. math. anal. appl., 26, 390-402, (1969) · Zbl 0176.45401
[8] Conti, G.; Kryszewski, W.; Zecca, P., On the solvability of systems of noncompact inclusions, Ann. math. pura appl., 160, 4, 371-408, (1991) · Zbl 0754.47039
[9] Conti, G.; Obukhovskii, V.; Zecca, P., On the topological structure of the solution set for a semilinear functional-differential inclusion in a Banach space, Banach center publ., 35, 159-169, (1996) · Zbl 0845.34027
[10] Czarnowski, K., On the structure of fixed point sets of ‘k-set contractions’ in B0 spaces, Demonstratio math., 30, 233-244, (1997)
[11] Czarnowski, K.; Pruszko, T., On the structure of fixed point sets of compact maps in B0 spaces with applications to integral and differential equations in unbounded domain, J. math. anal. appl., 154, 151-163, (1991) · Zbl 0729.47054
[12] Dragoni, R.; Macki, J.W.; Nistri, P.; Zecca, P., Solution sets of differential equations in abstract spaces, Pitman research notes in mathematics series, 342, (1996), Longman Harlow
[13] Gabor, G., Acyclicity of solution sets of inclusions in metric spaces, Topol. methods nonlinear analysis, 14, 327-343, (1999)
[14] B.D. Gelman, Topological properties of fixed point sets of multivalued maps, Mat. Sb. 188 (12) (1997) 33-56 (in Russian).
[15] Górniewicz, L., Homological methods in fixed point theory of multivalued mappings, Dissertations math., 129, 1-71, (1976)
[16] Górniewicz, L.; Marano, S.A., On the fixed point set of multivalued contractions, Rend. circ. mat. Palermo, 40, 139-145, (1996) · Zbl 0883.47069
[17] Hu, S.; Papageorgiou, N.S., Delay differential inclusions with constraints, Proc. amer. math. soc., 123, 7, 2141-2150, (1995) · Zbl 0827.34006
[18] Hyman, D.M., On decreasing sequence of compact absolute retracts, Fund. math., 64, 91-97, (1959) · Zbl 0174.25804
[19] M.A. Krasnoselskii, A.I. Perov, On existence of solutions of some nonlinear functional equations, Dokl. Akad. Nauk SSSR 126 (1959) 15-18 (in Russian).
[20] Krasnoselski, M.A.; Zabreiko, P.P., Geometrical methods of nonlinear analysis, (1984), Springer Berlin
[21] Kryszewski, W., Topological and approximation methods in the degree theory of set-valued maps, Dissertations math., 336, 1-102, (1994)
[22] Lasry, J.M.; Robert, R., Acyclicité de l’ensemble des solutions de certaines équations fonctionnelles, C. R. acad. sci. Paris A-B, 282, 2, 1283-1286, (1976) · Zbl 0347.47034
[23] Ma, T., Topological degrees of set-valued compact fields in locally convex spaces, Dissertations math., 92, 1-47, (1972)
[24] Petryshyn, W.V., Note on the structure of fixed point sets of 1-set-contractions, Proc. amer. math. soc., 31, 189-194, (1972) · Zbl 0231.47031
[25] Saint Raymond, J., Multivalued contractions, Set-valued anal., 2, 4, 559-571, (1994) · Zbl 0820.47065
[26] Szufla, S., Solutions sets of nonlinear equations, Bull. acad. polon. math., 21, 971-976, (1973) · Zbl 0272.34086
[27] Vidossich, G., On the structure of solutions set of nonlinear equations, J. math. anal. appl., 34, 602-617, (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.